# SDR DALA2019101115841

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 131,919 hours, 18,642 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Not Reported
- Location: Nr 2 Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PYLON AFT  CHANNELS IAW SRM 54-53-41. FABRICATED NEW CHANNELS IAW SRM 54-53-71,  ITEM 24 AND INSTALLED, OK FOR SERVICE.
